# SDR 2008UALA01056

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Aircraft time: 59,544 hours, 20,027 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REQUIRES 4 UNITS OF RUDDER TRIM IN LEVEL FLT.  CHECKED RUDDER AND RUDDER TRIM SYSTEM OK.  FOUND RT ELEVATOR NOT WITHIN LIMITS ON INDEX PLATE AND E-ST9 RIG PIN HOLE NOT LINING UP.  ADJUSTED, ALL CHECKS NORMAL.
